Problème d'identification dans le modèle de Cox
Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, pp. 45-64.
@article{AIHPB_1990__26_1_45_0,
     author = {Senoussi, R.},
     title = {Probl\`eme d'identification dans le mod\`ele de {Cox}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {45--64},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1990},
     zbl = {0735.62086},
     mrnumber = {1075438},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1990__26_1_45_0/}
}
TY  - JOUR
AU  - Senoussi, R.
TI  - Problème d'identification dans le modèle de Cox
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1990
DA  - 1990///
SP  - 45
EP  - 64
VL  - 26
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1990__26_1_45_0/
UR  - https://zbmath.org/?q=an%3A0735.62086
UR  - https://www.ams.org/mathscinet-getitem?mr=1075438
LA  - fr
ID  - AIHPB_1990__26_1_45_0
ER  - 
%0 Journal Article
%A Senoussi, R.
%T Problème d'identification dans le modèle de Cox
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1990
%P 45-64
%V 26
%N 1
%I Gauthier-Villars
%G fr
%F AIHPB_1990__26_1_45_0
Senoussi, R. Problème d'identification dans le modèle de Cox. Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, pp. 45-64. http://www.numdam.org/item/AIHPB_1990__26_1_45_0/

[1] A. Akaïré, A new look at the statistical model identification, I.E.E.E. Trans. Auto. Control, vol. AC-19, n° 6, 1974. | Zbl

[2] P.K. Andersen et R.D. Gill, Cox's regression model for counting process: A large sample study, Ann. Stat., vol. 10, n° 4, 1982. | MR | Zbl

[3] D.R. Cox, Partial likelihood, Biometrika, vol. 62, 1975. | MR | Zbl

[4] D. Dacunha-Castelle et M. Duflo, Probabilités et Statistiques, tome 2: Problèmes à temps mobile, Masson, Paris, 1983. | MR | Zbl

[5] H. Finkelstein, The law of the iterated logarithm for empirical distribution, Ann. Math. Stat., vol. 42, n° 2, 1971. | MR | Zbl

[6] T. Naes, The asymptotic distribution of the estimator for the regression parameter in Cox's regression model, Scand. J. Stat., vol. 9, 1982. | MR | Zbl

[7] R.R. Rao, The law of large number for D [0, 1] valued random variables, Theor. Probab. Appl., vol. 8, 1963. | Zbl

[8] T. Rockafellar, Convex analysis, Princeton University Press, 1970. | MR | Zbl

[9] R. Senoussi, Statistique asymptotique p. s. de modèles statistiques convexes, Ann. Inst. Henri-Poincaré : Probabilités et Statistiques, vol. 26, n° 1, 1989. | Numdam | MR | Zbl

[10] A.A. Tsiatis, A large sample study of Cox's regression model, Ann. Stat., vol. 9, 1981. | MR | Zbl